# SDR SIMA20120417007

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 24,798 hours, 22,465 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2847 THE CREW REPORTED THE LANDING GEAR DISAGREE APPROX 2800FT WITH GEAR DOWN SHOWING 3 GREEN MASTER WARNING.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH FIM TASK 32-32-00-810-803-A OPERATIONAL CHECK LANDING GEAR EXTENSION/RETRACTION SEVERAL TIMES.  LEVEL DISAGREEMENT MESSAGE DID NOT APPEAR ON EICAS, POSSIBLE TRANSITORY CONDITION.  AT THIS TIME OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
